Improved Sobolev Inequality Under Constraints

Fengbo Hang, Xiaodong Wang

Research output: Contribution to journalArticlepeer-review


We give a new proof of Aubin's improvement of the Sobolev inequality on Sn; under the vanishing of 1st-order moments of the area element and generalize it to higher-order moments case. By careful study of an extremal problem on Sn, we determine the constant explicitly in the 2nd-order moments case.

Original languageEnglish (US)
Pages (from-to)10822-10857
Number of pages36
JournalInternational Mathematics Research Notices
Issue number14
StatePublished - Jul 1 2022

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Improved Sobolev Inequality Under Constraints'. Together they form a unique fingerprint.

Cite this